# SDR 02262649

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Part number: 4918
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During flight, the crew reported that the rudder and aileron were self trimming and that the flap position indication oscillated regardless of the selected flap position.  The flight continued to HPN and landed without incident.  Maintenance personnel removed and replaced the flight control position indication power supply.  Operational checks were satisfactory and the aircraft was returned to service.
